# SDR DALA2017013000784

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFNER ON THE AFT PRESSURE BULKHEAD UNDER LONGERON END 3R.  THE STIFFENER WAS REPLACED IAW SRM 51-30-5, 51-30-2, AND 51-10-3 PAR. 14 AND 21.
